# SDR 07FDEA02260

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE INSP LT AFT SERVICE DOOR LOWER AFT STOP FITTING HAS CORROSION.  [07-06-07]  DRILLED UP NEW STOP FITTING PER. SRM 51-30-5 PG 1, INSTALLED IT, PER SRM  51-10-1 PG. 10 AND 51-30-2 PG. 2-5. INSTALLED CORROSION INHIBITING COMPOUND TO THE LOWER PART OF DOOR PER OHM 52-036-21 PG. 404 AND INSTALLED COVER PANEL PER SRM 51-30-2 PG 2-5
